Reaction to herbs

Home The Candida Forum Candida Questions Reaction to herbs

This topic contains 6 replies, has 3 voices, and was last updated by  Jaumeb 2 years, 8 months ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #172578

    can5
    Participant
    Topics: 2
    Replies: 3

    I have Candida which manifest as oral thrush. I seem to be past the worst of the symptoms but the candida is still persisting. When my symptoms were at thier worst, my tongue was green and whole mouth was swollen and white. At this time I started using oil of oregano along with probiotic pills. Within a few days I saw positive results. The swelling, overgrowth and pain started to back off. After about 10 days I started having strange reactions to antifungals. I took garlic, oil of oregano, and coconut oil at the same time. This caused the mouth to swell and white candida to appear rapidly in the mouth. So I stopped taking the oregano and garlic and now I am working mostly with probiotics. The thrush has improved, but it has some symptoms that keep persisting. Tonight, I just had some food that was spiced with thyme and oregano and had a mini-reaction similar to the previous one. My thrush attacked again. Can anyone explain why these antifungals would make the candida worse? and Should I stop using them altogether?

    #172579

    Jaumeb
    Participant
    Topics: 1
    Replies: 148

    I am surprised that the thyme and oregano in your food worsened your symptoms.

    Keep us updated.

    #172580

    can5
    Participant
    Topics: 2
    Replies: 3

    I tried the oil of oregano again today and did not have the reaction. I’m not sure what could have been causing it.

    #172581

    Jaumeb
    Participant
    Topics: 1
    Replies: 148

    It is really tricky to detect food reactions.

    #172582

    raster
    Participant
    Topics: 104
    Replies: 6838

    It’s either the antifungal properties of the herbs (all are antifungal) or its a treat for the yeast because of the mold found on them (they are a dried food item). You might want to try out fresh herbs.

    -raster

    #172589

    can5
    Participant
    Topics: 2
    Replies: 3

    Just an update, I realized it was the raw garlic. I tried it again, and had the same reaction: The tounge swells, becomes pale and tingles. You can see teeth marks in the front of the tongue due to it’s pressing into them because of the swelling. With some minor sore throat as well. It’s like early symptoms of how I felt when I had oral thrush.
    I discontinued the garlic and upon strong dosage of probiotic, the swelling went down. I am wondering if perhaps the garlic was overpowering my flora and allowing the candida to multiply?
    OR is there any chance the swelling is actually a die off reaction?

    #172590

    Jaumeb
    Participant
    Topics: 1
    Replies: 148

    Thanks for the update. I have been able to use cooked garlic recently. Six months ago it gave me diarrhea.

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘Reaction to herbs’ is closed to new replies.